Zero products of toeplitz operators with n-harmonic symbols

Boo Rim Choe, Hyungwoon Koo, Young Joo Lee

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

On the Bergman space of the unit polydisk in the complex n-space, we solve the zero-product problem for two Toeplitz operators with n-harmonic symbols that have local continuous extension property up to the distinguished boundary. In the case where symbols have additional Lipschitz continuity up to the whole distinguished boundary, we solve the zero-product problem for products with four factors. We also prove a local version of this result for products with three factors.

Original languageEnglish
Pages (from-to)43-66
Number of pages24
JournalIntegral Equations and Operator Theory
Volume57
Issue number1
DOIs
Publication statusPublished - 2007 Jan

Keywords

  • Bergman space
  • N-Harmonic symbol
  • Polydisk
  • Toeplitz operator
  • Zero product

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Zero products of toeplitz operators with n-harmonic symbols'. Together they form a unique fingerprint.

  • Cite this